Some Amalgams of type 2A6 in a field of characteristic 3
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 63-83
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a17,
author = {Panagiotis Papadopoulos},
title = {Some {Amalgams} of type {2A6} in a field of characteristic 3},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {63--83},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a17/}
}
Panagiotis Papadopoulos. Some Amalgams of type 2A6 in a field of characteristic 3. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 63-83. http://geodesic.mathdoc.fr/item/MR_1992_39_a17/